# SDR CALA2022092302465

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A300*
- Aircraft serial: 483
- Aircraft time: 87,704 hours, 34,386 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: D5227902620451
- Condition: Cracked
- Location: Lh Fwd Exit Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVER WING EXIT DOOR INTERNAL FRAME CRACKED (A3NB-52-04-60 31). GENERATED BY V892442 AT HAECO LCQ PER NR 9290372 (40372). REMOVED AND REPLACED L/H FWD OVER WING EXIT DOOR INTERNAL FRAMES IAW A320 SRM 51-72-11-911-001. PERFORMED BY V918284 AND INSP BY V940824.
